# SDR AALA20160707006

- Difficulty date: July 5, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- Aircraft time: 61,455 hours, 7,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 0698
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY LIGHT POWER PACK OPERATIONAL TEST FAILED.   POWER PACK ASSEMBLY REPLACED AND OPERATIONAL TEST "NORMAL" IAW AMM 33-51-06. AIRCRAFT IN BASE MAINTENANCE.
